MathSciNet Relay Station
MathSciNet bibliographic data
MR1674569 (2000d:35123) 35K65 (35B40 35K55)
Feireisl, Eduard; Simondon, Frédérique Convergence for degenerate parabolic equations. J. Differential Equations 152 (1999), no. 2, 439–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement